On the minimax estimate of the parameter of binomial distribution

Dzan Dzo-I

Applicationes Mathematicae (1962)

  • Volume: 6, Issue: 1, page 31-42
  • ISSN: 1233-7234

How to cite


Dzan Dzo-I. "O minimaksowej estymacji parametru rozkładu dwumianowego." Applicationes Mathematicae 6.1 (1962): 31-42. <http://eudml.org/doc/264800>.

author = {Dzan Dzo-I},
journal = {Applicationes Mathematicae},
language = {pol},
number = {1},
pages = {31-42},
title = {O minimaksowej estymacji parametru rozkładu dwumianowego},
url = {http://eudml.org/doc/264800},
volume = {6},
year = {1962},

AU - Dzan Dzo-I
TI - O minimaksowej estymacji parametru rozkładu dwumianowego
JO - Applicationes Mathematicae
PY - 1962
VL - 6
IS - 1
SP - 31
EP - 42
LA - pol
UR - http://eudml.org/doc/264800
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.